# SDR USAR201508060001

- Difficulty date: August 4, 2015
- Submitted: August 6, 2015
- Operation: General aviation
- Make and model: Beech B200C
- Aircraft time: 17,809 hours, 17,107 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 10143014029
- Condition: Cracked
- Location: Fuselage
- Part time: 17,809 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(00150) INSPECTOR FOUND A ONE INCH CRACK IN UPPER AFT CORNER OF ENTRY DOOR CLOSURE.
